Posted by: Jenny | 2009-05-07

Hair loss

Hi doc, I have been on Diane35 for a couple of years, and stopped it for 3 months, and then started using Triphasil. After starting the triphasil I am experiencing severe hair loss, have read that one of the side effects of the pill is hair loss, but also discontinue using of the pill (I was on Diane for years). I have used many treatments such as Wilgro, which seems to help, because I see new hair grow, but I just want to find out if I still have to worry, because I still loose a lot of hair. I went to a doc to test my thyroid &  iron, and there is no problem. Done some research on the net, and finded the following condition " telogen effluvium" , I am not sure if I have this, because the hair loss is now for almost 8 months now, but the loss is evenly on my scalp, I don' t see any bold places, just that my hair is very thin now. Please help with advise! Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jenny
If you see new hair coming out the problem is probably turning around. If the hair falls out evenly it is not a fungal infection. Try putting Bergamot essence ( Lennon) in your shampoo and continue with the Vigro or get Alkod. Take a supplement vitamin like Nu-hair to ensure that you get all the vitamins you need.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.